MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ SYRINGE LL W/NDL SFTYGLD RB; GENERAL-PURPOSE SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD¿ SYRINGE LL W/NDL SFTYGLD RB; GENERAL-PURPOSE SYRINGE
Catalog Number 305924
Health Effect - Clinical Code No Information (3190)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd¿ syringe ll w/ndl sftygld rb was leaked during use.
 
Event or Problem Description
It was reported that a bd syringe ll w/ndl sftygld rb was leaked during use.
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that a bd¿ syringe ll w/ndl sftygld rb was leaked during use.
 
Additional Manufacturer Narrative
In section h.10 of the previously submitted mdr, sections d.1 and h.1 were incorrectly referenced as the medical device expiration date and device manufacture date.This supplemental mdr is being submitted to correct those references to show the following: d.4 medical device expiration date h.4 device manufacture date.

Brand Name
BD¿ SYRINGE LL W/NDL SFTYGLD RB
Common Device Name
GENERAL-PURPOSE SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8125066
Report Number1213809-2018-00860
Device Sequence Number16536501
Product Code MEG
UDI-Device Identifier30382903059240
UDI-Public30382903059240
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305924
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer11/16/2018
11/16/2018
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date12/14/2018
01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;